# SDR DXTA2021060443170

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 5,860 hours, 4,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS BATTERY: AFTER TAKEOFF GEAR UP GOT THE EMERGENCY LIGHT NOT ARMED CAS MESSAGE ON THE ELECTRICAL PAGE BOTH BATT 1 & 2 WHERE SHOWING 25.1 AND 25.0 IN YELLOW.  DC BUS 1 WAS NOT POWERING THE EMER BUS. DC BUS 2 WAS NOT POWERING THE CENTRAL BUS HOT BUS 2 WAS POWERING THE EMER BUS. ON LANDING THE BATT VOLTAGE WAS 24.5 &24.6  VOLTS.
